MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMBOLIZATION COIL

MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMBOLIZATION COIL
Model Number 45-480310-L
Medical Device Problem Codes Detachment Of Device Component (1104); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.The analysis revealed the delivery pusher with the implant coil not attached and the introducer removed.The device was returned for evaluation.The delivery pusher was returned without the implant coil attached.The proximal end of the implant coil was stretched.The delivery pusher was kinked between the attachment bond and the 3cm mark coil.Based on the available information, the reported complaint can be confirmed, as the implant coil is separated from the delivery pusher.The results of the investigation are consistent with the device being exposed to a force that exceeded its maximum tensile specification; however, the exact root cause cannot be determined.
 
Event or Problem Description
It was reported that coil embolization treatment was attempted on a splenic artery aneurysm.During advancement of the coil in the catheter, resistance was encountered and the coil unexpectedly detached in the catheter before the coil had exited into the patient.The entire coil was removed together with the catheter without incident.There was no reported patient injury.

Brand Name
AZUR 18 PERIPHERAL V-TRAK SYSTEM
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6370959
Report Number2032493-2017-00045
Device Sequence Number16414352
Product Code KRD
UDI-Device Identifier00810170017902
UDI-Public(01)00810170017902(11)151006(17)201006(10)151006LC2
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K071939
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/06/2020
Device Model Number45-480310-L
Device Lot Number151006LC2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2017
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROGREAT MICROCATHETER